# SDR SWAA2025092604295

- Difficulty date: August 13, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,140 hours, 19,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zon E100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST DELAMINATED ACCESS PANEL 192JL AT LOWER FUSELAGE.  REPAIRED ACCESS PANEL 192JL AT LOWER FUSELAGE IAW SRM 51-70-05-2R- 6 REPAIR 6.
